1. James F. Lynch (1997). Infinitary Logics and Very Sparse Random Graphs. Journal of Symbolic Logic 62 (2):609-623.
    Let L ω ∞ω be the infinitary language obtained from the first-order language of graphs by closure under conjunctions and disjunctions of arbitrary sets of formulas, provided only finitely many distinct variables occur among the formulas. Let p(n) be the edge probability of the random graph on n vertices. It is shown that if p(n) ≪ n -1 satisfies certain simple conditions on its growth rate, then for every σ∈ L ω ∞ω , the probability that σ holds for the (...)
    Direct download (7 more)  
     
    My bibliography  
     
    Export citation  
  2. James F. Lynch (1982). On Sets of Relations Definable by Addition. Journal of Symbolic Logic 47 (3):659-668.
    For every k ∈ ω, there is an infinite set $A_k \subseteq \omega$ and a d(k) ∈ ω such that for all $Q_0, Q_1 \subseteq A_k$ where |Q 0 | = |Q 1 or $d(k) , the structures $\langle \omega, +, Q_0\rangle$ and $\langle \omega, +, Q_1\rangle$ are indistinguishable by first-order sentences of quantifier depth k whose atomic formulas are of the form u = v, u + v = w, and Q(u), where u, v, and w are variables.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  3. James F. Lynch (1980). Almost Sure Theories. Annals of Mathematical Logic 18 (2):91-135.
    No categories
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation